# SDR DALA2021120607526

- Difficulty date: December 1, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 53,918 hours, 36,970 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE RELEASE CABLE TURNBUCKLE IS BENT. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY SEE NRC 001-0138:5352-4002/001 00349: REPLACED BENT TURNBUCKLE REF B717 AMM 53-52- 01. (LP #2036500)
